MathSciNet Relay Station
MathSciNet bibliographic data
MR1349016 93B05 (35K55 93C20)
Èmanuilov, O. Yu. Controllability of parabolic equations. (Russian) Mat. Sb. 186 (1995), no. 6, 109--132; translation in Sb. Math. 186 (1995), no. 6, 879–900
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement